MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; Saline, Vascular Access Flush

BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; Saline, Vascular Access Flush
Catalog Number 306546
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, syringe 10 ml saline, pump alarm, line was occluded.The following was provided by the initial reporter: pt received her aloxi dose on the infusion pump without alarms.A normal saline flush was placed on the microbore tubing and flush was programed on the syringe pump.Syring pump then alarmed that the line was occluded.Rn unable to restart the syringe pump without having the occluded alarm.Rn was able to hand push the saline flush on the microbore tubing without resistance.
 
Additional Manufacturer Narrative
B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.G.4.Applicable 510k numbers are k003553;k141311;k250884.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
POSIFLUSH
Common Device Name
Saline, Vascular Access Flush
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50913812
Report Number1911916-2026-00518
Device Sequence Number20284669
Product Code NGT
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462(17)290531(10)6179948
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306546
Device Lot Number6179948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown